×

Found 27,480 Documents (Results 1–100)

100
MathJax

Mixed local and nonlocal Sobolev inequalities with extremal and associated quasilinear singular elliptic problems. (English) Zbl 07564607

PDF BibTeX XML Cite
Full Text: DOI

On a class of polyhedra with symmetrical vertex stars. (English. Russian original) Zbl 07557133

J. Math. Sci., New York 263, No. 3, 436-444 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 88-97 (2019).
MSC:  52B10 52B15
PDF BibTeX XML Cite
Full Text: DOI

Integrability properties of the four-dimensional equation of universal hierarchy. (English. Russian original) Zbl 07557129

J. Math. Sci., New York 263, No. 3, 396-403 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 48-55 (2019).
MSC:  37K10 35A30
PDF BibTeX XML Cite
Full Text: DOI

On symmetries in multi-dimensional mechanism design. (English) Zbl 07553917

Feldman, Michal (ed.) et al., Web and internet economics. 17th international conference, WINE 2021, Potsdam, Germany, December 14–17, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 13112, 59-75 (2022).
MSC:  68M11 91A80 91B26
PDF BibTeX XML Cite
Full Text: DOI

Mirror symmetry and smoothing Gorenstein toric affine \(3\)-folds. (English) Zbl 07543978

Aluffi, Paolo (ed.) et al., Facets of algebraic geometry. A collection in honor of William Fulton’s 80th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 472, 132-163 (2022).
MSC:  14J33 14M25 14J30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software